# SDR USAA990703

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47593
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 996
- Part time: 64,164 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURIGN Q2, C-1 CHECK, FOUND 3 INCH BY 3 INCH CORRODED AREA AT FLOORBEAM AND FITTING AT STATION 996 LONG 18R.  CORROSION LEVEL 1, CORROSION TASK NR C57-53300.  CUT OUT DAMAGED AREA, INSTALLED FILLER AND DOUBLERS.  REPLACED FITTING PER EA 52267.  (M)
